MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3341055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); No Code Available (3191)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report contains the supplemental information for mentor psr reference number (b)(4).This device report is being submitted late as a result of the exemption transition period following the revocation of mentor¿s psr exemption #e2007003.Investigation summary: according to the information received, the patient developed capsular contracture associated with breast implant.During evaluation of the sample, it was observed to be intact.No additional anomalies were observed.Based on the findings, mentor analysis lab concluded that the reported issue is unrelated to the breast implant and related to the patient condition.The manufacturing records were reviewed and the manufacturing criteria were met prior to the release of this lot.Based on the information reported and the product investigation, no corrective action will be taken at this time.No further investigation will be conducted on this complaint due to external cause.The reported complaint could not be confirmed.This report is not intended to deny that patients experienced a problem with the device.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.Reason for device explant and/or reoperation: bilateral capsular contracture (grade 3 for left and grade 3.5 for right).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
This report contains the supplemental information for mentor psr reference number (b)(4).It was reported that a (b)(6) year old female patient underwent a primary breast augmentation with two 225cc mentor memoryshape breast implants and experienced postoperative bilateral capsular contracture (grade 3 for left and grade 3.5 for right).As a result, the patient underwent bilateral removal and replacement with two 225cc mentor memorygel breast implants (catalog #:3502251bc) on (b)(6) 2019.The grades on the bilateral capsular contracture were confirmed by a surgeon during the revision surgery on (b)(6) 2019.This report is for the left prosthesis.

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9169023
Report Number1645337-2019-21088
Device Sequence Number3643557
Product Code FTR
UDI-Device Identifier00081317005292
UDI-Public00081317005292
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2022
Device Catalogue Number3341055
Device Lot Number7460992
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR